# SDR AALA201906279015

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 7,132 hours, 710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FIRST ATTENDANT'S FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
